View Full Version : Tramadol make you feel happy/in love
Hey guys,well about 3 years ago my mum got prescribed Tramadol for her arthritis,its about a couple of months in that i had pulled a muscle from something that cant quiet recall(but it was painful) so i took a couple of her tramadol...the feeling..to me it feels like im in love,my body feels warm and i feel really happy and just want to talk to everyone.
only problem is when i dont take any for a couple of days it feels like electric passing through my head and depressed.
any tips for a better high and less of a withdrawal would be great <3
yeah I used to like the way tramadol made me feel but the brain zap withdrawals arnt much fun. it's not as good as mdma but its more practical for every day use
u could take valium for the withdrawal. or u could slowly taper the tramadol.
welcome to bluelight by the way.
Tramadol made me feel like relaxed but that's all. It just made me want to sit and bump some music. I was taking it with an ssri so I was playing with fire... The withdrawal wasn't worth taking tramadol again and I never will. Already know that for sure. There are much better drugs out there.
If you take more you're not going to feel less of a withdrawal, the "zaps" you were feeling are normal symptoms of withdrawal.
If you want to reduce the withdrawal symptoms, taper down your dosage, as has already been mentioned.
i loved my first 100 or so times on tramadol( hell i still do) it was the best nod and feeling ever
Taper the Tramadol, it does cause the brain zaps from withdrawal. No way other than to only take once in a while to keep from getting the withdrawal. Oh and as far is High you don't really get high from tramadol its more a feeling of well being. For that I suggest the same. Don't take it everyday. Or you end up with a tolerance issues and will half to take more and more to get that same feeling. Tramadol can cause seizure so you don't want to take more then 400mg a day in spaced out doses.
That feeling of being in love is typically what opioids produce. Tramadol is a weak one.
Those brain zaps are feelings of withdrawal from SSRI/SNRI medications. Tramadol has SNRI properties which is why you feel those zaps. Irritating, huh?
I'd cut off a testy with a dull butter knife to feel anything from Tramadol. I'd even except it as pain relief if it provided any (for me). It seems this is all my doc will prescribe me now that I am 3 months out of surgery (and still hurting and not sleeping). Consider yourself lucky to feel anything from it and watch those withdrawals. I've never had Tramadol withdrawals, but I hear they're bad news.
I know what you mean about being in love/ loving everything/everyone. Trams were the only ones that gave me that feeling "Real" opiates give me more of the ontop of the world feeling.
I only got that really really great feeling off tramadol the first few times i did it it still gets me feeling good...but not as good
Hi guys,it been a while since i posted on here but im still on tramadol,its 2 when i wake us and 2 in the evening so not to extreem
my dad gets this prescribed but doesn`t use them so i take them instead.
i know this sounds stupid but i feel tramadol helps my social anxiety..an anti depressant if you will..i know i will come off them one day,but i suppose its the will power to do so.
and the stories iv read of people on 30 a day..how do they survive.
Tramadol has a sub-profile as an SNRI, which explains your mood lift. It's a very mild opioid as well (which is it's primary use), and opioids create a lovely, soft cushion between you and life, also explaining the positivity. I'm Rx'd 4x 50mg per day, and it does reasonably well for my pain, and I too notice a general improvement to my mood.
Don't get dependent on them, whatever you do.
Powered by vBulletin® Version 4.2.2 Copyright © 2016 vBulletin Solutions, Inc. All rights reserved.